# SDR SWAA2017013011568

- Difficulty date: January 3, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 55,591 hours, 32,434 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WW FORWARD PRESSURE BULKHEAD WEB CRACKED AT BS 663, LBL 27.  REPAIRED THE BULKHEAD WEB IAW EA.
